Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  On Weak Keys and Forgery Attacks Against Polynomial-Based MAC Schemes
 
 
Title: On Weak Keys and Forgery Attacks Against Polynomial-Based MAC Schemes
Author: Procter, Gordon
Cid, Carlos
Appeared in: Journal of cryptology
Paging: Volume 28 (2014) nr. 4 pages 769-795
Year: 2014
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands